# SDR CA071128013

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE POWER LOSS AND SUBSEQUENT INFLIGHT SHUTDOWN REPORTED.  MFG IS ATTEMPTING TO RECOVER THE FUEL CONTROL UNIT FOR INVESTIGATION AND WILL ADVISE. (TC NR 20071128013)
